MAUDE Adverse Event Report: VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE

VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE
Model Number KCLT-06
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information.A search of the complaints found one other complaint ((b)(4)) with same lot number associated.This report is the final report being submitted by vasorum.All available information has been placed on file in the customer complaint files of vasorum ltd for appropriate tracking, trending and follow-up.(b)(4).
 
Event or Problem Description
It was reported that on attempting to use a 6f celt to close a 6f arterial access, the clip migrated on ejection to a point distal to the access site in the artery.Manual pressure was applied, and hemostasis achieved.The patient had no complications and was transferred to an observation unit.

Brand Name
CELT ACD VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI  D24WPW6
Manufacturer (Section G)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24W9 W6
EI   D24W9W6
Manufacturer Contact
2012 orchard avenue
citywest business campus
dublin, D24W9-W6
MDR Report Key15850719
Report Number3009984513-2022-00015
Device Sequence Number20431256
Product Code MGB
UDI-Device Identifier05391530280068
UDI-Public(01)05391530280068(17)250508(10)915468
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2025
Device Model NumberKCLT-06
Device Lot Number915468
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Initial Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale